# SDR AALA202507316212

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 76,662 hours, 29,802 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT DUE TO THE FLIGHT CREW REPORTING TJHAT A GREEN HYDRAULIC SYSTEM ENGINE #1 PUMP LOW PRESSURE ECAM MESSAGE DISPLAYED FOLLOWED BY A COMPLETE LOSS OF THE GREEN HYDRAULIC SYSTEM. THE FLIGHT CREW ACCOMPLISHED A MANUAL EXTENSION OF THE LANDING GEAR AND THE AIRCRAFT LANDED SAFELY AT CLT  WHERE IT WAS TOWED TO THE GATE SINCE THE LOSS OF THE GREEN HYDRAULIC SYSTEM PREVENTS THE NORMAL USE OF THE NOSE WHEEL STEERING SYSTEM. MAINTENANCE FOUND THE GREEN HYDRAULIC SYSTEM PRIORITY VALVE 1064GM LEAKING AND REPLACED IT PER AMM 29-11-33. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
